ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2014. Vol. 9

Multidimensional Exact Solutions of a Class of Elliptic Systems

A. A. Kosov, E. I. Semenov

In plasma modeling, partial differential equations and equation systems are usually applied, such as Boltzmann or Vlasov equations. Their solutions must meet initial and boundary conditions which presents a stubborn problem. Thus, the task is commonly reduced to a simpler one, e.g., to solving ordinary differential equations. This is the basis for model of magnetic electron isolation in vacuum diode proposed by a group of French mathematicians. The model is described by a system of two nonlinear ordinary second-order differential equations, and the problem of finding all exact solutions, i.e. full integration is concerned. In this paper, the whole concept is further developed into a class of elliptic equation systems with multidimensional Laplace operator, including both generalization of the above vacuum diode model and other systems applied in chemical technology, mathematical biology, etc. It is established that only solutions of Helmholtz linear equation can be solutions of the elliptic systems considered, and the properties of the former solutions can be inherited by the latter ones. Method of finding radially symmetric exact solutions is offered. A series of example control systems are observed, for which parametrical families of exact solutions (including those anisotropic by spatial variables) described by elementary or harmonious functions are found. Examples of global solutions defined on entire space are specified. The explicit expressions of exact solutions obtained have both theoretical and applied value as they can be used for testing, development and adaptation of numerical methods and algorithms of finding approximate solutions for boundary problems within the generalized model of magnetic isolation.

equations of elliptic type, nonlinear systems, exact solutions, model of magnetic insulation

1. Vyazmina E.A., Polyanin A.D. New classes of exact solutions of nonlinear diffusionkinetic equations and systems of general form (in Russian) [Novye klassy tochnykh resheniy nelineynykh diffuzionno-kineticheskikh uravneniy i sistem obshchego vida]. Teor. osnovy khimicheskoy tekhnologii, 2006, vol. 40,no 6, pp. 1-10.

2. Drivotin O.I., Ovsyannikov D.A. Solutions of the Vlasov equation for a beam of charged particles in a magnetic field (in Russian) [Resheniya uravneniya Vlasova dlya puchka zaryazhennykh chastits v magnitnom pole]. Izvestia ISU. Ser.Mathematics, 2013, vol.6, no 4, pp. 2-22.

3. Ibragimov N.K., Rudenko O.V. The principle of a priori use of symmetries in the theory of nonlinear waves (in Russian) [Printsip apriornogo ispol’zovaniya simmenriy v teorii nelineynykh voln]. Acusticheskiy Zhurnal, 2004, vol. 50, no 4, pp. 1-15.

4. Kosov A.A., Semenov E.I., Sinitsyn A.V. Integrable models of magnetic insulation and its exact radially symmetric solutions (in Russian) [Inegriruemost’ modeli magnitnoy izolyatsii i eye tochnye radial’no simmetrichnye resheniya]. Izvestia ISU. Ser. Mathematics, 2013, vol.6, no 1, pp. 45-56.

5. Kosov A.A., Sinitsyn A.V. On the construction of first integrals for a class of nonlinear systems (in Russian) [O postroenii pervykh integralov dlya odnogo klassa nelineynykh sistem]. Izvestia ISU. Ser. Mathematics, 2012, vol.5, no 1, pp. 57-69.

6. A.D. Polyanin. V.F. Zaitsev Handbook of nonlinear partial differential equations. Publisher, Chapman & Hall/CRC;Press, Boca Raton-London-New York, 2012, 1912 p.

7. V. V. Pukhnachev Exact solutions of the equations of motion for an incompressible viscoelastic Maxwell medium. Journal of Applied Mechanics and Technical Physics, 2009, vol. 50, no 2, pp. 181-187.

8. Semenov E.I., Sinitsyn A.V. Mathematical model of magnetic insulation vacuum diode and its exact solutions (in Russian) [Matematicheskaya model’ magnitnoy izolyatsii vakuumnogo dioda i eye tochnye resheniya]. Izvestia ISU. Ser.Mathematics, 2010, vol.3, no 1, pp. 78-91.

9. Sidorov N.A., Sidorov D.N. About branching solutions of nonlinear differential equations of n-th order (in Russian) [O razvetvlyayushchikhsya resheniyakh nelineynykh differentsial’nykh uravneniy n-go poryadka]. Izvestia ISU. Ser.Mathematics, 2010, vol.3, no 1, pp. 92-103.

10. Tikhonov A.N., Samarskii A.A. Equations of mathematical physics (in Russian) [Uravneniya matematicheskoy fiziki]. M., Nauka, 1977, 735 p.

11. http://eqworld.ipmnet.ru/ru/solutions/syspde/spde-toc3.htm

12. Ben Abdallah N., Degond P., Mehats F. Mathematical model of magnetic insulation. Physics of plasmas, 1998, vol. 5, pp. 1522-1534.

13. Sidorov N., Loginov B., Sinitsyn A. and Falaleev M. Lyapunov – Schmidt Methods in Nonlinear Analysis and Applications. Kluwer Academic Publishers, 2002.

14. Vedenypin V., Sinitsyn A., Dulov E. Kinetic Boltzmann-Vlasov and related equations. Amsterdam, Elsevier, 2011.

Full text (russian)